# SDR DALA2024041004275

- Difficulty date: April 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 74,998 hours, 31,183 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 0279238) ACCOMPLISH VA 100464 REV IR IN CONJUNCTION WITH AA 2530-01595. INCORPORATED / C/W VA 100464 REV IR.
